Jump to content
Donate Now Read more... ×
Lilnewk

Increasing dosage anxiety

Recommended Posts

Is it normal to have anxiety when upping your paxil dosage ? Or do you just get side effects when first starting a medication ?

Share this post


Link to post
Share on other sites

Hi lilnewk,

While you should certainly inform your provider of any and all side effects you may be experiencing, as he/she knows your history, it is certainly not unusual to experience some side effects whenever a dosage is adjusted.  This may not equate to the intensity of initiating effects of a brand new medication, but the same concept applies - your body goes through a process of becoming accustomed to the new dose, just like it did with the new medication when you first began it.  

I hope this is helpful.  I wish you the best of luck with the new change - hang in there!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×